# SDR DALA2020092503188

- Difficulty date: September 23, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,985 hours, 24,210 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR L EMER EXIT ECAM MESSAGE IN FLIGHT ECAM DOOR PAGE INDICATIONS, OVERWING EMERGENCY EXITS, OPEN INDICATION.  CORRECTIVE ACTION: T/S, PER TSM 52-21-00-810-806-A.  ADJUSTED TARGET ON FLAP, OPERATIONS NORMAL.
